Re: Effexor Withdrawal = Depression and Anxiety!! – Naturopathic Medicine Network

Re: Effexor Withdrawal = Depression and Anxiety!!

Posted by Ryan on 08/14/04 at 09:39 PM


I am right there with you. The sadness I am experiencing is far greater than what I dealt with before starting this drug. And I am still on 80 mg per day, down from 150. I am scared to go lower but I know I have to rid myself of this afflication. All I can say is take comfort in your loved ones and if you can’t do that, get to someone who can help you. I have found that vitamins and a low dosage of a benzodiazapene help a great deal, even though the doctors swear those meds (valium, xanax, ativan, etc) are worse. I strongly disagree. Hang in there and keep up hope. It can’t get any worse for me, which means it can only get better.

My father always said what doesn’t kill me will make me stronger. Well then, I should be Hercules by the end of this.

It will get better, it HAS to. In the meantime, if you want someone to commisurate with, drop me an email.


Replies
Posted By # Date & Time

Re: Re: Effexor Withdrawal = Depression and Anxiety!!
dave long 1 01/30/05 01:12 PM

Re: Re: Effexor Withdrawal = Depression and Anxiety!!
Kathy 0 10/14/04 01:25 AM

Re: Re: Effexor Withdrawal = Depression and Anxiety!!
Kristina 0 08/16/04 06:23 PM